Bulletin of the Belgian Mathematical Society - Simon Stevin

Transitive and co-transitive caps

A. Cossidente and O. H. King

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 3 (2000), 343-353.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055649

Digital Object Identifier
doi:10.36045/bbms/1103055649

Mathematical Reviews number (MathSciNet)
MR2001h:51019

Zentralblatt MATH identifier
0971.51008

Subjects
Primary: 51E22: Linear codes and caps in Galois spaces [See also 94B05]
Secondary: 20B25: Finite automorphism groups of algebraic, geometric, or combinatorial structures [See also 05Bxx, 12F10, 20G40, 20H30, 51-XX]

Keywords
Caps rank 3 permutation groups

Citation

Cossidente, A.; King, O. H. Transitive and co-transitive caps. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 3, 343--353. doi:10.36045/bbms/1103055649. https://projecteuclid.org/euclid.bbms/1103055649


Export citation